共 50 条
- [25] Some inequalities via ψ-Riemann-Liouville fractional integrals [J]. AIMS MATHEMATICS, 2019, 4 (05): : 1403 - 1415
- [26] ON HARDY TYPE INEQUALITIES VIA K-FRACTIONAL INTEGRALS [J]. TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, 2020, 10 (02): : 443 - 451
- [27] m-GEOMETRICALLY CONVEX FUNCTIONS AND HADAMARD TYPE INEQUALITIES VIA RIEMANN-LIOUVILLE INTEGRALS [J]. PROCEEDINGS OF THE7TH INTERNATIONAL CONFERENCE ON CONTROL AND OPTIMIZATION WITH INDUSTRIAL APPLICATIONS, VOL. 1, 2020, : 56 - 58
- [29] On new Simpson type inequalities for quasi-convex functions via Riemann-Liouville integrals [J]. INTERNATIONAL CONFERENCE ON ADVANCES IN NATURAL AND APPLIED SCIENCES: ICANAS 2016, 2016, 1726
- [30] Ostrowski type inequalities in the sense of generalized K-fractional integral operator for exponentially convex functions [J]. AIMS MATHEMATICS, 2020, 5 (03): : 2629 - 2645